Low Hb After Bleeding And Curette Surgery?
Good afternoon I want to ask, last Sunday, June 16, 2019, I was bleeding because there was still blood that could not come out after I had a miscarriage for 5 months and had a normal abortion on June 2, 2019. The action that was carried out last Sunday, I immediately had a total anesthesia curette and I have a very low HB and I have a blood transfusion and I am allowed to go home mlm too .. what I want to ask now is that I have a very dizzy when standing or walking … I also have a beat and a red spinach but still very dizzy. once .. what should i do ??
Good afternoon, thank you for asking at HealthReplies.com. There are various possible explanations for the condition that you are experiencing now, including that there is bleeding that is still ongoing after the operation of the curette, or the bleeding has stopped but your body still cannot produce its own red blood cells, there are components that come from poor nutrition, or there Other medical conditions that contribute to similar symptoms such as migraine, or vertigo due to various factors.
Our advice to you is to immediately return to the doctor who previously treated you to do a repeat blood check and see how your hemoglobin is now. If it turns out to be far below normal again, maybe you will need another blood transfusion. If the dizziness and other symptoms are unbearable, you also need not hesitate to immediately check yourself at the nearest hospital emergency room, not necessarily the same as the one who treated you before. If you find that the hemoglobin results are normal and the complaints are persistent, you can continue to check with your neurologist or internist.
Meanwhile, limit physical activity, and multiply the consumption of beef, spinach, oranges, seafood, poultry, broccoli ,. nuts and other blood-boosting foods. Also multiply the consumption of water, and adequate rest. So, hopefully answering your question.